PDA

View Full Version : Creatine and Acne-Please Help ASAP



shey
07-05-2006, 06:34 PM
Hey i was wondering if any of you would know if creatine can cause acne? I have been taking creatine monohydrate by creapure. I like the results I see mainly because I feel I do a better workout, better endurance when taking it. I was bloating in the beginning and then realized I wasn't taking enough water with it. But now I have noticed for the last month or so that I have been taking it, I have been breaking out really bad with little red bumps all over my upper arms, chest and face some! I can't stand it! I started my workout to boost my self-esteem and it doesn't help it I am covered in bumps! So I was wondering, could it be the creatine causing it? If I switched to creatine ethyl esther would it still happen? And if it is the cause is there something else I can take to help me with my wieght workout that would not have the side effects! Please help, I feel so embarresed by my arms and everything i have is sleeveless! Thanks so much!

shey
07-05-2006, 06:36 PM
could it be still insufficient water intake with the creating causing the breakouts?

hydes
07-21-2006, 11:14 AM
If you've been out in the sun a lot you maybe having an "alergic" type reaction to the sunlight. I get it every year. it's only the places on your body that gets hit from the sun. Not much you can do about it but cover up. I can't remember the medical term for it something like.. photo somin' somin'. I get it severly, to the point now that I receive steroid shots in mid june (the month that has the hotest and brightest sun) and it lasts about 8 weeks. Do they puss up into a white head or just kinda get red and about a week later go away? Don't know if that helps any but something to think about the next time you're at your docs and you run out of things to talk about!!